# SDR CKSA98209

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE FLIGHT, FOUND DAMAGE PUNCTURED SKIN AFT OF EXTERIOR POWER HOOK-UP AND BELOW FWD LAV SERVICE DOOR.  INSTALLED BLIND RIVET REPAIR IAW B727 SRM 53-30-3 PAGES 2-6.
